MAUDE Adverse Event Report: CAYENNE MEDICAL CROSSFIX MENISCAL SYS STRAIGHT; SUTURE, NONABSORBABLE

CAYENNE MEDICAL CROSSFIX MENISCAL SYS STRAIGHT; SUTURE, NONABSORBABLE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during surgery, the cords in the implant were tied poorly and the implant could not be used.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CROSSFIX MENISCAL SYS STRAIGHT
Common Device Name
SUTURE, NONABSORBABLE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
shima hashemian
16597 n 92nd street
scottsdale, AZ 85260
4805023661
MDR Report Key14282350
Report Number3006108336-2022-00017
Device Sequence Number5149415
Product Code GAT
UDI-Device Identifier00887868270048
UDI-Public(01)00887868270048(17)230312(10)65401-2
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K121413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Model NumberN/A
Device Catalogue NumberCM-8001
Device Lot Number65401-2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown